Volume 22 (1979)


1 (April), 2 (August), 3 (December)

Butler, G. J.;
The Genericity of the Convergence of Successive Approximations in Banach Spaces
pp. 231--240.
Kaminogo, T.;
On a Boundary Value Problem for a Nonlinear Bessel Equation
pp. 241--256.
Balser, W., Jurkat, W. B. and Lutz, D. A.;
A General Theory of Invariants for Meromorphic Differential Equations; Part II, Proper Invariants
pp. 257--283.
Gupta, C. P. and Thompson, R. C.;
Boundary Value Problems for a System of Ordinary Differential Equations
pp. 285--296.
Niijima, K.;
On the Behavior of Multiple Solutions of Some Singular Perturbation Problem
pp. 297--312.
Tsutsumi, M. and Matahashi, T.;
A Certain Class of Singular Nonlinear Pseudoparabolic Equations
pp. 313--325.
Kurihara, M.;
On an Asymptotic Behavior of Solutions of Linear Functional Differential Equations
pp. 327--337.
Yamada, N.;
Estimates on the Support of Solutions of Elliptic Variational Inequalities in Bounded Domains II
pp. 339--350.
Granata, A.;
Corrigendum and Addendum: "Singular Cauchy Problems and Asymptotic Behaviour for a Class of $n$-th Order Differential Equations"
pp. 351--354.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles